MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Foreign Body In Patient (2687)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic labral reconstruction surgery one of the tip's of the pushlocker anchors ar-2324pslc (lot: 15136825) and ar-1923ps (lot: 15236451 & 15151614) broke and became embedded in patients shoulder.Surgeon checked from another portal and attempted to retrieve the broken off part using a grasper which was not possible and there was a greater risk to remove the tip.The fragment remained in side the patient.No further in formation was provided.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, specifically improper bone preparation, misalignment of the insertion and/or excessive force during insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.
 
Event or Problem Description
On (b)(6) 2025 it was confirmed that it is unclear which device broke, due to no documentation.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Correction: d2a.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21048550
Report Number1220246-2024-09154
Device Sequence Number8372644
Product Code MBI
UDI-Device Identifier00888867023147
UDI-Public(01)00888867023147(11)231009(17)280930(10)15151614
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS
Device Lot Number15151614
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer06/09/2025
Not provided
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date07/03/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown